# SDR 08FDEA03305

- Difficulty date: August 7, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 46,574 hours, 19,051 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 440-680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 45 STA 440-680 CORRODED AND SCALLOPS DAMAGED IN NUMEROUS   LOCATIONS.  FABRICATED SEAT TRACK FROM STA 440 TO 680 LBL 45.5 PER MAE TRAV NR T8/739184 AND IAW SRM 53-00-52.  INSTALLED SEAT TRACK IAW SRM 51-40-02, MAYOR REPAIR.
